The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
Oscillation and Nonoscillation of Quasilinear Difference Equations of Second Order
E. Thanbapani, L. Ramuppillai,
Pages. 223-238
Abstract In this paper the authors establish conditions for the oscillatory and
nonoscillatory behavior of solutions of second order quasilinear difference
equations
$$ Delta (a_{n-1}|Delta y_{n-1}|^{alpha -1} Delta y_{n-1})+q_n f(y_n)=0$$ and
$$ Delta (a_{n-1}|Delta y_{n-1}|^{alpha -1} Delta y_{n-1}) +q_n f(y_{n-lambda})=0$$
when ${q_n}$, ${a_n}$ and the function $f$ satisfy different type of
conditions. Examples are inserted to illustrate our results.
Contents 1. Introduction
2. Preliminaries
3. Oscillation and nonoscillation of equation (1)
4. Oscillation and theorems for equation (2)
Key words Quasilinear difference equations, nonoscillatory solution, oscillation
Mathmatical Subject Classification 39A10